Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Great! I had a vagiocopoplexy done in 2012. A hysterectomy

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12509 Questions
Question
Great! I had a vagiocopoplexy done in 2012. A hysterectomy when I was 25. I am currently 62 years old. Yesterday when intimate with my husband I had a sharp pain inside my vagina. About three inches in on the left side. It was an area not a particular point. I have also been having sporadic trouble urinating. At times I go normally and then canI have immediate need but do not make it to the bathroom.. Day and night. Last night I noticed a brownish discharge. At the time of my surgery there were warning about the mesh used in this surgery. My doctor assured me that I did not have to worry about that.
Posted Wed, 6 Dec 2017 in Women's Health
 
 
Answered by Dr. Rakhi Tayal 29 minutes later
Brief Answer:
Can be a urine infection.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The symptoms that you are having can be related to a urine infection. This may not be related to the surgery you had. The brownish discharge can be associated with a vaginal infection. You need to get a urine examination and a vaginal swab culture done and get proper antibiotics prescribed.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Follow-up: Great! I had a vagiocopoplexy done in 2012. A hysterectomy 34 minutes later
I had a comp!eye physical is August but the vaginal exam all smear was not do e because I had a hysterectomy. I have been se,happy active for my entire marriage of 44 years. I have never had then pain inside. I usually only get yeast infection or bladder infection rarely. Yeast infection only when I take certain antibiotics. The magic pill is prescribed with my antibiotics. I have been having injections of lidocaine on my neck. Recent rizotomy in the cervical spine. Can steroids cause an infection?
 
 
Answered by Dr. Rakhi Tayal 11 hours later
Brief Answer:
Steroids can increase infection.

Detailed Answer:
Hello.
Thanks for writing again.
Steroids make you prone to infections. This can be caused by postmenopausal vaginal dryness also. Do get an infection ruled out.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor